# SDR AALA20050370

- Difficulty date: May 19, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - VARIOUS CEILING EMERGENCY LIGHTS AND TAIL COMPARTMENT LIGHTS INOPERATIVE.  REPOSITIONED BATTERY FOR INOPERATIVE CEILING EMERGENCY LIGHTS AND TAIL COMPARTMENT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
